MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIMING ARM FOR SUPRAPATELLAR; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIMING ARM FOR SUPRAPATELLAR; NAIL, FIXATION, BONE
Model Number 03.010.441
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient id also reported as (b)(6).The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a suprapatellar nailing on (b)(6) 2020, part of the protection sleeve was either reamed or cut.The surgeon needed to open the patient further to retrieve the piece.It was also reported that the screw missed the nail through the aiming arm.Procedure was completed successfully with a delay of thirty (30) minutes.Patient status was very good.This report is for a aiming arm for suprapatellar.This is report 4 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: the aiming arm for suprapatellar (p/n: 03.010.441, lot #: 160450-102) was returned and received at us cq.Upon visual inspection, no issues were identified with the returned device.The complaint condition was not confirmed for the aiming arm for suprapatellar (p/n: 03.010.441, lot #: 160450-102).There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot : part: 03.010.441, lot: 160450-102, manufacturing site: selzach, supplier: (b)(4), release to warehouse date: 24.Feb.2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device history batch : null.Device history review : 11-nov-2020 by: mschoenfeld a dhr review could not be performed for this pi.There is no record of this part number or lot number being manufactured at the monument facility.Please reassign this task to the correct group.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AIMING ARM FOR SUPRAPATELLAR
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10820507
Report Number2939274-2020-05096
Device Sequence Number13734922
Product Code JDS
UDI-Device Identifier10886982068835
UDI-Public(01)10886982068835
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K111667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.441
Device Catalogue Number03.010.441
Device Lot Number160450-102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2020
Initial Date Received by Manufacturer 10/11/2020
Supplement Date Received by Manufacturer12/01/2020
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
14.5MM OUTER PROTECTION SLEEVE; 14.5MM OUTER PROTECTION SLEEVE; CANN CONNECTING SCREW; INSERTION HANDLE FOR SUPRAPATELLAR; UNK - INSERTION INSTRUMENTS: TROCAR: TRAUMA; UNK - NAILS; UNK - SCREWS: TRAUMA
Patient Age45 YR
Patient Weight100